# SDR TRAX200701572

- Difficulty date: October 22, 2007
- Submitted: October 26, 2007
- Operation: Air carrier
- Aircraft: N633AS
- Make and model: Aerosp ATR72
- Aircraft serial: 344
- Aircraft time: 31,149 hours, 34,671 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO MINUTE LIGHTING WILL NOT SHUT OFF.  FLT 4726 DEL 32 MINS.
